# SDR CA001129007

- Difficulty date: November 29, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Piper PA-23-250
- Aircraft time: 11,370 hours
- Engine: Lyc IO540C4B5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Torque Tube
- Part number: 3227406
- Condition: Cracked
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) DURING THE TAKEOFF ROLL, A STRONG VIBRATION WAS FELT AND THE PILOT ABORTED THE TAKEOFF AND TAXIED THE AIRCRAFT TO THE HANGAR.  AFTER INSPECTION, THE TORQUE TUBE WAS FOUND CRACKED AND BENT. THE PIECE WAS REPLACED.
